Article citationsMore >>

S.-S. Pyo, T. Kim, and S.-H. Rim, Identities of the degenerate Daehee numbers with the Bernoulli numbers of the second kind arising from nonlinear differential equation, J. Nonlinear Sci. Appl. 10 (2017), no. 12, 6219-6228.

has been cited by the following article:

Article

Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind

1Institute of Mathematics, Henan Polytechnic University, Jiaozuo, Henan, 454010, China

2College of Mathematics, Inner Mongolia, University for Nationalities, Tongliao, Inner Mongolia, 028043, China;Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin, 300387, China


Turkish Journal of Analysis and Number Theory. 2018, Vol. 6 No. 2, 40-42
DOI: 10.12691/tjant-6-2-1
Copyright © 2018 Science and Education Publishing

Cite this paper:
Feng Qi. Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind. Turkish Journal of Analysis and Number Theory. 2018; 6(2):40-42. doi: 10.12691/tjant-6-2-1.

Correspondence to: Feng  Qi, Institute of Mathematics, Henan Polytechnic University, Jiaozuo, Henan, 454010, China. Email: qifeng618@gmail.com, qifeng618@hotmail.com

Abstract

In the paper, the author notes several families of ordinary differential equations related to the generating function for the Bernoulli numbers of the second kind.

Keywords